umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Subextension of plurisubharmonic functions with bounded Monge-Ampère mass
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
2003 (English)In: Comptes rendus de l'Académie des sciences. Série 1, Mathématique, ISSN 0764-4442, Vol. 336, no 4, 305-308 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2003. Vol. 336, no 4, 305-308 p.
Identifiers
URN: urn:nbn:se:umu:diva-19707OAI: oai:DiVA.org:umu-19707DiVA: diva2:202390
Available from: 2009-03-10 Created: 2009-03-10

Open Access in DiVA

No full text

By organisation
Mathematics and Mathematical Statistics
In the same journal
Comptes rendus de l'Académie des sciences. Série 1, Mathématique

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 18 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf